Volume 22, Number 1, January 1977
David C. Rine
: Optimizing Two Types of Discrete Functions, Subject to Linear Restrictions.
: On Subplane Partitions of a Finite Projective Plane.
Volume 22, Number 2, March 1977
: Embeddability of Restricted Linear Spaces.
J. I. Hall
: On Two Conjectures of Stanton and Mullin.
Richard A. Brualdi
: Convex Polyhedra of Doubly Stochastic Matrices. I. Applications of the Permanent Function.
J. S. Huang
, B. L. Raktoe
: A Note on the Proportion of Singular (0, 1)-Matrices in a Class Associated with Fractional 2n Factorial Designs.
: Some Combinatorial Identities of Sarmanov, Sevast'yanov, and Tarakanov.
H. O. Foulkes
: A Nonrecursive Combinatorial Rule for Eulerian Numbers.
: On the Minimum Number of Disjoint Pairs in a Family of Finite Sets.
Volume 22, Number 3, May 1977
Vassili C. Mavron
: Translations and Parallel Classes of Lines in Affine Designs.
: A Complete Solution to the Existence and Nonexistence of Knut Vik Designs and Orthogonal Knut Vik Designs.
W. G. Bridges
: A Characterization of Type-1 lambdy-Designs.
Gary S. Bloom
: A Counterexample to a Theorem of S. Piccard.